| Catalog Number |
306547 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Codes |
Nausea (1970); Inadequate Pain Relief (2388)
| Date of Event |
05/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.G.4.Additional 510k: k003553.
Event or Problem Description
It is reported, syr 10ml pump compatible saline 10ml, plungers are ¿sticky¿/higher friction, not allowing to infuse medications via the syringe pumps.Additional information: -syringe medication / alaris pump showing "occluded" despite troubleshooting.Medication was made by nurse on the floor- iv gravol and 10ml pre-filled syringe.Pt's nausea would not be addressed and pt would continue to fill discomfort.No harm to the patient.